# SDR UPS98227191

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 5 FLAP CARRIAGE LWR DEAD WEIGHT ROLLER CASTING CRACKED.  FITTING AND ASSOCIATED HARDWARE REPLACED IAW OHM 57-58-02.
